Blow-up of positive solutions of a semilinear parabolic equation with a gradient term

Chlebik, Miroslav, Fila, Marek and Quittner, Pavol (2003) Blow-up of positive solutions of a semilinear parabolic equation with a gradient term. Dynamics of Continuous Discrete and Impulsive Systems, 10 (4). pp. 525-537. ISSN 1201-3390

Full text not available from this repository.

Abstract

We study the blow-up behavior (in time and space) of positive solutions of a semilinear parabolic equation with a gradient term. Our main result is a sharp estimate for the spatial blow-up profile of radially decreasing solutions on a ball. This result illustrates the influence of the gradient term on the profile.

Item Type: Article
Additional Information: Abstract: http://online.watsci.org/abstract_pdf/2003v10/v10n4a/pdffile/3.pdf
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Miroslav Chlebik
Date Deposited: 06 Feb 2012 19:40
Last Modified: 21 Jun 2012 08:27
URI: http://sro.sussex.ac.uk/id/eprint/21701
📧 Request an update